# SDR AALA202011219012

- Difficulty date: November 20, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N930AU
- Make and model: Airbus A321-231
- Aircraft serial: 7539
- Aircraft time: 11,473 hours, 4,320 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Fwd Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FORWARD LAVATORY SMOKE DETECTOR ALARMED WHILE IN CRUISE.  IT RANG ABOUT 4 TIMES THEN WENT AWAY.  NO EVIDENCE OF ANY SMOKE.  NO ONE IN THE LAVATORY AT THE TIME OF INDICATION.  ACCOMPISHED TSM 26-17-00-810-821.  NO FAULTS NOTED.
